I've been on depo for lil over a year and I got my last shot on Nov. 6 2015 and I just went to the bathroom and there was a lil pink/ red color. This is the first time I've had spotting of blood of any sort is it normal? All my shots have been on time?
Sometimes this can happen on Depo. If it becomes a nuisance, you can have your next shot a couple of weeks early. If you do that for the next couple of shots, you should be able to go back to the normal interval between shots.
I had to do that a few times over the course of the 18 years I was on Depo. Worked every time.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Posted 19 Jan 2014 • 3 answers
Posted 6 Oct 2015 • 3 answers
Posted 27 Jan 2016 • 1 answer
Posted 12 Sep 2016 • 1 answer
Posted 24 Mar 2017 • 1 answer